Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Schnirelmann density of the sums of three squares


Author: Samuel S. Wagstaff
Journal: Proc. Amer. Math. Soc. 52 (1975), 1-7
MSC: Primary 10L10
DOI: https://doi.org/10.1090/S0002-9939-1975-0379425-4
MathSciNet review: 0379425
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The number in the title is $ 5/6$, which is the same as the asymptotic density of the set. The best possible upper and lower bounds (of the form $ 5x/6 + A + B\log x$) are obtained for the number of positive integers less than $ x$ which are a sum of three squares.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10L10

Retrieve articles in all journals with MSC: 10L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0379425-4
Keywords: Schnirelmann density, density, sums of three squares
Article copyright: © Copyright 1975 American Mathematical Society